Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243297] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS; Karp, RL, Solitons in Seiberg-Witten theory and D-branes in the derived category, Journal of High Energy Physics, vol. 7 no. 4 (2003), pp. 1119-1137 [hep-th/0211121], [0211121v1], [doi]
    (last updated on 2017/12/14)

    Abstract:
    We analyze the "geometric engineering" limit of a type II string on a suitable Calabi-Yau threefold to obtain an N = 2 pure SU(2) gauge theory. The derived category picture together with II-stability of B-branes beautifully reproduces the known spectrum of BPS solitons in this case in a very explicit way. Much of the analysis is particularly easy since it can be reduced to questions about the derived category of ℙ1. © SISSA/ISAS 2003.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320